# SDR SWIA200921352

- Difficulty date: March 28, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 23,032 hours, 32,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7756 - EMERGENCY LIGHT ON OUTSIDE OF FUSELAGE RIGHT AFT SIDE INOP.  REPLACED LIGHT HOUSING.
